# SDR 2000ZZZX340

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36471171
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  FITTING ON LT LONGERON 24 CORROSION DAMAGED AT STA 960 IN LT WHEELWELL.  REPAIRED CORORSION DAMAGE IAW SRM 53-2-0.
